| Model Number |
00711177 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process.The device is being returned for evaluation.A follow-up report will be submitted once additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure, the raptor grasping jaws would not open during use.The procedure was completed successfully following a short delay to open the jaws of the device.No report of injury.